# SDR AALA202409130912

- Difficulty date: September 9, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 37,581 hours, 7,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 20C SEAT EMERGENCY  LIGHT (WHITE) INOPERATIVE.   (OPEN)
